Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 68, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 14, 2015, 5:46 PM MDT for Laramie County, Platte County, Wyoming. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 5:46 PM MDT (23:46 UTC)
- Expired
- Jun 14, 2015, 6:30 PM MDT
- In force
- 44 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
Counties Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 47 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 6:22 PM MDT | HAIL 1.75 | 14 Ne Whitaker, WY | REPORTED NEAR THE LARAMIE COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2067 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
653 WUUS55 KCYS 142346 SVRCYS WYC021-031-150030- /O.NEW.KCYS.SV.W.0068.150614T2346Z-150615T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 546 PM MDT SUN JUN 14 2015 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL LARAMIE COUNTY IN SOUTHEASTERN WYOMING... SOUTHERN PLATTE COUNTY IN SOUTHEASTERN WYOMING... * UNTIL 630 PM MDT * AT 544 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE. THIS STORM WAS LOCATED 7 MILES SOUTH OF CHUGWATER...OR 29 MILES SOUTH OF WHEATLAND...AND MOVING SOUTHEAST AT 15 MPH. * THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL LARAMIE AND SOUTHERN PLATTE COUNTIES. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 47 AND 50. THIS REPLACES THE WARNING EARLIER IN EFFECT FOR SOUTHEAST PLATTE COUNTY. THIS DOES NOT INCLUDE THE CITIES OF CHEYENNE OR WHEATLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLE INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE...OR YOUR NEAREST LAW ENFORCEMENT AGENCY WHO WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE. && LAT...LON 4169 10485 4172 10472 4141 10459 4138 10483 TIME...MOT...LOC 2344Z 344DEG 12KT 4165 10478 $$ HAHN
2 follow-up statements
734
WWUS55 KCYS 142359
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
559 PM MDT SUN JUN 14 2015
WYC031-150009-
/O.CAN.KCYS.SV.W.0068.000000T0000Z-150615T0030Z/
PLATTE WY-
559 PM MDT SUN JUN 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PLATTE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4164 10480 4165 10470 4141 10459 4138 10480
TIME...MOT...LOC 2359Z 330DEG 14KT 4160 10473
$$
WYC021-150030-
/O.CON.KCYS.SV.W.0068.000000T0000Z-150615T0030Z/
LARAMIE WY-
559 PM MDT SUN JUN 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR NORTH CENTRAL LARAMIE COUNTY...
AT 559 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHEAST
OF CHUGWATER...OR 31 MILES NORTH OF CHEYENNE...MOVING SOUTHEAST AT 15
MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL LARAMIE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4164 10480 4165 10470 4141 10459 4138 10480
TIME...MOT...LOC 2359Z 330DEG 14KT 4160 10473
HAIL...1.75IN
WIND...<50MPH
$$
HAHN048
WWUS55 KCYS 150019
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
619 PM MDT SUN JUN 14 2015
WYC021-150030-
/O.CON.KCYS.SV.W.0068.000000T0000Z-150615T0030Z/
LARAMIE WY-
619 PM MDT SUN JUN 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR NORTH CENTRAL LARAMIE COUNTY...
AT 619 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST
OF WHITAKER...OR 27 MILES NORTH OF CHEYENNE...MOVING SOUTH AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL LARAMIE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4158 10478 4159 10468 4141 10459 4138 10480
TIME...MOT...LOC 0019Z 347DEG 11KT 4154 10472
HAIL...1.75IN
WIND...<50MPH
$$
HAHNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 5:43 PM MDT, 3 minutes earlier.
Area forecast discussion, Jun 14, 5:43 PM MDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 543 PM MDT SUN JUN 14 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 310 PM MDT SUN JUN 14 2015 WEAK FRONT HAS MOVED THROUGH THE REGION WITH NORTH TO NORTHEAST WINDS BEHIND IT. TSTMS HAVE DEVELOPED ALONG THE SFC TROUGH FROM EXTREME NORTHEASTERN COLORADO INTO CENTRAL NEBRASKA. THESE STORMS ARE NOT MAKING MUCH HEADWAY TO THE WEST AND ARE RATHER STATIONARY. MOST OF THE MODELS SHOW AN UPTICK IN SHOWER/TSTM COVERAGE ALONG AND EAST OF THE LARAMIE RANGE AFTER 00Z. THE HRRR DOES SHOW SOME STRONGER STORMS INITIATING OVER THE NORTHERN LARAMIE RANGE AND MOVING ACROSS PORTIONS OF CONVERSE AND NORTHERN PLATTE COUNTIES FROM 00-03Z. LAPS ANALYSIS DOES SHOW 1500 J/KG OF CAPE UP THERE ALONG WITH A BIT STRONGER FLOW ALOFT THAT YIELDS DEEP LAYER SHEAR OF AROUND 30KTS. THE CONVECTIVE ENVIRONMENT WOULD SUPPORT SMALL HAIL OR EVEN A MARGINALLY SEVERE STORM THROUGH THE EVENING. THE TSTM THREAT WILL CONTINUE INTO THE EARLY NIGHT (A BIT LATER THAN NORMAL) OVER MAINLY SOUTHEAST WY AS THE MODELS INDICATE ELEVATED INSTABILITY. GENERALLY HAVE 40-50 PERCENT POPS THROUGH 06Z. ALSO ADDED PATCHY FOG ALONG THE LARAMIE RANGE BY LATE TONIGHT...ALTHOUGH THIS WILL DEPEND ON ANY ONGOING RAIN. LOTS OF LOW CLOUDS WILL BE PRESENT THROUGH MIDDAY MONDAY TO THE EAST OF THE LARAMIE RANGE WITH MOIST SOUTHEASTERLY UPSLOPE IN PLACE. INSTABILITY IS WEAK OVER MUCH OF THE PLAINS IN THE POST FRONTAL AIR MASS. THE GFS SHOWS THE BEST INSTABILITY ALONG THE LARAMIE RANGE WITH CAPE VALUES OF 1250-1500 J/KG. SPC HAS MUCH OF SOUTHEAST WY IN A MARGINAL RISK AND THIS LOOKS GOOD. STORMS COULD WAIT TO INITIATE UNTIL THE EARLY EVENING ALONG THE LARAMIE RANGE SINCE THERE WILL BE A GOOD DEAL OF INHIBITION THROUGH THE DAY. A SHORTWAVE WILL APPROACH CENTRAL WY BY THE EVENING AND MOVE ACROSS EASTERN WY DURING THE NIGHT. THIS WILL LIKELY KEEP THE STORMS GOING...SOME POTENTIALLY STRONG... THROUGH SUNRISE ON TUESDAY ESPECIALLY OVER CONVERSE/NIOBRARA COUNTIES. THE BEST SEVERE THREAT IS STILL LOOKING LIKE TUESDAY AFTN OVER THE NEBRASKA PANHANDLE. CYCLOGENESIS OCCURS SOMEWHERE NEAR THE WY-NE BORDER BY THE AFTN WITH SOUTHERLY WINDS TO EAST OF THE DRYLINE. WITH DEWPOINTS OF 55-60F AND WARM SFC TEMPS...CAPE IS UP TO 2500 J/KG...AND BULK SHEAR IS 45-50 KTS...A GOOD ENVIRONMENT FOR STRONG SUPERCELLS AND LARGE HAIL. .LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY) ISSUED AT 310 PM MDT SUN JUN 14 2015 AN ACTIVE PATTERN SHOULD PERSIST THROUGH THE PERIOD WITH QUASI-ZONAL FLOW ALOFT STAYING INTACT OVER THE CWA. WHILE MODELS DIFFER SLIGHTLY IN THE TIMING/PLACEMENT OF INDIVIDUAL DISTURBANCES...PERSISTENT LEE TROUGHING AND PERIODIC LOW-LEVEL UPSLOPE SHOULD BE SUFFICIENT FOR AT LEAST ISOLATED CONVECTION EACH AFTN/EVE. THE BEST CHANCE FOR A MORE WIDESPREAD CONVECTIVE EVENT APPEARS TO BE WED EVENING WITH EXCELLENT CONVERGENCE AND EASTERLY UPSLOPE NEAR THE SFC. THE GFS SUGGESTS DEW POINTS IN THE 50S ALONG/EAST OF THE LARAMIE RANGE WITH SBCAPE VALUES BETWEEN 1500-2500 J/KG. STRONG MID-LEVEL FLOW WILL HELP BOOST 0-6 KM SHEAR VALUES TO 40+ KTS FOR MUCH OF THE AREA...SO SEVERE CONVECTION COULD VERY WELL BE A HAZARD. BIG QUESTION WILL BE HOW LONG IT TAKES TO ERODE THE CAP WITH WARM AIR ADVECTING IN FROM THE WEST. GENERALLY A TYPICAL WEATHER PATTERN FOR THIS TIME OF YEAR. TEMPERATURES SHOULD BE SEASONAL WITH A GRADUAL WARMING TREND EXPECTED THROUGH THE END OF THE WEEK. FRIDAY COULD BE RATHER WARM WITH GFS/ECM H7 TEMPS IN THE 16-18 DEG C RANGE OVER MUCH OF THE AREA BENEATH FLAT RIDGING. LATEST MEX GUIDANCE SUGGESTS UPPER 80S INTO THE MID 90S FROM CYS TO SNY... BUT HARD TO SAY HOW MUCH AFTERNOON CU WILL IMPACT HIGHS. CONTINUED TO TREND WARMER IN THIS PATTERN. THINK WE WILL STILL HAVE AT LEAST A FEW SHOWERS/THUNDERSTORMS AROUND ON THU/FRI...BUT STRONG CAPPING IS LIKELY WITH SUCH WARM THERMAL PROFILES. KEPT THINGS ISOLATED FOR THE TIME BEING. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 541 PM MDT SUN JUN 14 2015 VFR CONDITIONS WILL PREVAIL THIS EVENING WITH WIDELY SCATTERED THUNDERSTORMS PRODUCING BRIEF MVFR CIGS/VSBYS AND GUSTY/ERRATIC WINDS. IFR/LIFR CONDITIONS ARE EXPECTED AT KCYS AFTER 06Z WITH LIGHT UPSLOPE FLOW...MVFR ELSEWHERE THROUGH AT LEAST 15Z. && .FIRE WEATHER... ISSUED AT 310 PM MDT SUN JUN 14 2015 NO FIRE WEATHER CONCERNS THROUGH THE MIDDLE OF NEXT WEEK. AFTER A COOLER DAY ON MONDAY...TEMPERATURES WILL BE WARMER ON TUESDAY AND WEDNESDAY. MINIMUM RELATIVE HUMIDITY VALUES WILL DROP TO 20-30 PERCENT TO THE WEST OF THE LARAMIE RANGE ON TUESDAY AND WEDNESDAY AFTERNOONS WITH OCCASIONAL GUSTS TO 25-30 MPH. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...ZF LONG TERM...CLH AVIATION...MAJ/CLH FIRE WEATHER...ZF
Hazardous weather outlook, Jun 14, 3:06 PM MDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 306 PM MDT SUN JUN 14 2015 NEZ002-003-019>021-054-055-095-096-152115- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 306 PM MDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY NIGHT. SEVERE STORMS ARE NOT EXPECTED...HOWEVER SMALL HAIL COULD OCCUR WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON MONDAY AFTERNOON AND EVENING. MORE WIDESPREAD THUNDERSTORMS ARE POSSIBLE ON TUESDAY AFTERNOON AND EVENING AND SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. WYZ101>119-152115- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 306 PM MDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY NIGHT. SEVERE STORMS ARE NOT EXPECTED...HOWEVER SMALL HAIL COULD OCCUR WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED ON MOST AFTERNOONS AND EVENINGS. SOME STRONGER STORMS WITH SMALL HAIL WILL BE POSSIBLE ALONG AND WEST OF THE LARAMIE RANGE ON MONDAY. THERE COULD BE A FEW SEVERE STORMS TO THE EAST OF THE LARAMIE RANGE ON TUESDAY WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 14, 4:30 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
ATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 6 SW WHEATLAND 41.99N 105.04W
06/14/2015 E2.00 INCH PLATTE WY TRAINED SPOTTER
&&
MJAMSKILocal storm report, Jun 14, 4:49 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
449 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL 8 NNW CHUGWATER 41.86N 104.88W
06/14/2015 E1.75 INCH PLATTE WY TRAINED SPOTTER
&&
MJAMSKILocal storm report, Jun 14, 5:15 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
515 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL CHUGWATER 41.76N 104.82W
06/14/2015 E1.75 INCH PLATTE WY TRAINED SPOTTER
&&
MJAMSKISpecial weather statement, Jun 14, 5:32 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 532 PM MDT SUN JUN 14 2015 WYZ101-150015- CONVERSE COUNTY LOWER ELEVATIONS WY- 532 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CONVERSE COUNTY UNTIL 615 PM MDT... AT 532 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF GLENDO...OR 14 MILES SOUTHEAST OF DOUGLAS...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL CONVERSE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...LOST SPRINGS. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 121 AND 127. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4261 10523 4265 10524 4293 10491 4261 10490 TIME...MOT...LOC 2332Z 234DEG 18KT 4265 10515 HAHN
Local storm report, Jun 14, 5:40 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
540 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 4 E CHUGWATER 41.76N 104.74W
06/14/2015 E1.00 INCH PLATTE WY BROADCAST MEDIA
&&
MJAMSKILocal storm report, Jun 14, 5:40 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
540 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 4 E CHUGWATER 41.76N 104.74W
06/14/2015 E1.50 INCH PLATTE WY BROADCAST MEDIA
&&
MJAMSKIThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:33 PM MDT | Special Weather Statement | CYS | Laramie | 27 min |
| Jun 13, 6:40 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 23 min |
| Jun 13, 7:11 PM MDT | Special Weather Statement | CYS | Laramie | 34 min |
| Jun 13, 7:39 PM MDT | Severe Thunderstorm Warning | CYS | Laramie, Platte | 36 min |
| Jun 13, 8:19 PM MDT | Special Weather Statement | CYS | Laramie | 26 min |
| Jun 13, 9:14 PM MDT | Special Weather Statement | CYS | Goshen | 31 min |
| Jun 13, 9:27 PM MDT | Areal Flood Advisory | CYS | Laramie, Platte | 2 hr |
| Jun 13, 9:28 PM MDT | Special Weather Statement | CYS | Laramie | 17 min |
| Jun 13, 9:56 PM MDT | Special Weather Statement | CYS | Laramie | 49 min |
| Jun 14, 2:59 PM MDT | Special Weather Statement | CYS | Platte | 31 min |
| Jun 14, 3:46 PM MDT | Special Weather Statement | CYS | Platte | 29 min |
| Jun 14, 3:58 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 32 min |
| Jun 14, 4:22 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 23 min |
| Jun 14, 4:45 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 30 min |
| Jun 14, 5:16 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 29 min |
| Jun 14, 5:32 PM MDT | Special Weather Statement | CYS | Converse | 43 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.